# SDR USAA2011011390202

- Difficulty date: December 15, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725148000400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4 CHECK- MAJOR REPAIR - CORROSION ON COUNTERSUNK HOLES OF LEFT LOWER WING FUEL PANEL 550AB BETWEEN RIB 22 TO RIB 23 & BETWEEN S8L TO S11L.  REPLACED LEFT LOWER WING FUEL PANEL 550AB BETWEEN RIB 22 TO RIB 23 & BETWEEN S8L TO S11L IAW A319 SRM 51-72-11 & CARD 26C50057092.
